Communications in Mathematical Physics

A two-dimensional mapping with a strange attractor

M. Hénon

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 50, Number 1 (1976), 69-77.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103900150

Mathematical Reviews number (MathSciNet)
MR0422932

Zentralblatt MATH identifier
0576.58018

Subjects
Primary: 40A05: Convergence and divergence of series and sequences

Citation

Hénon, M. A two-dimensional mapping with a strange attractor. Comm. Math. Phys. 50 (1976), no. 1, 69--77. https://projecteuclid.org/euclid.cmp/1103900150


Export citation